Alert archive / Florida / Small Craft Advisories in 2012

Small Craft Advisory 22, NWS Tampa Bay, FL

August 27, 2012

NWS Tampa Bay, FL issued this small craft advisory at Aug 27, 2012, 11:51 AM EDT. It was in force for 70 hr.

The area

The counties it named.

The facts

Issued
Aug 27, 2012, 11:51 AM EDT (15:51 UTC)
Expired
Aug 30, 2012, 10:00 AM EDT
In force
70 hr
Issued by
NWS Tampa Bay, FL

The text

As transmitted, in the capitals the NWS used until 2016.

622 
WHUS72 KTBW 271551
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
1151 AM EDT MON AUG 27 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT TUESDAY...

.TROPICAL STORM ISAAC CONTINUES TO MOVE AWAY FROM THE REGION.
TROPICAL STORM FORCE WINDS ARE NO LONGER ANTICIPATED OVER TAMPA
BAY...HOWEVER ELEVATED EAST TO SOUTHEAST WINDS OVER 20 KNOTS ARE
EXPECTED TO CONTINUE INTO TONIGHT.

GMZ830-280000-
/O.NEW.KTBW.SC.Y.0022.120827T1551Z-120828T0800Z/
TAMPA BAY WATERS-
1151 AM EDT MON AUG 27 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT TUESDAY.

* WINDS AND WAVES: EAST TO SOUTHEAST WINDS 20 TO 25 KNOTS WITH
  SOME HIGHER GUSTS...THEN DECREASING TO AROUND 20 KNOTS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/TAMPA
8 follow-up statements
624 
WHUS72 KTBW 271937
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
337 PM EDT MON AUG 27 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT TUESDAY...

.TROPICAL STORM ISAAC CONTINUES TO MOVE AWAY FROM THE REGION.
TROPICAL STORM FORCE WINDS ARE NO LONGER ANTICIPATED OVER TAMPA
BAY...HOWEVER ELEVATED EAST TO SOUTHEAST WINDS OVER 20 KNOTS ARE
EXPECTED TO CONTINUE INTO TONIGHT.

GMZ830-280400-
/O.CON.KTBW.SC.Y.0022.000000T0000Z-120828T0800Z/
TAMPA BAY WATERS-
337 PM EDT MON AUG 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT TUESDAY. 

* WINDS AND WAVES: EAST TO SOUTHEAST WINDS 20 TO 25 KNOTS WITH
  SOME HIGHER GUSTS DURING THE EVENING...THEN DECREASING TO
  AROUND 20 KNOTS TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/TAMPA
101 
WHUS72 KTBW 280348
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
1148 PM EDT MON AUG 27 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT TUESDAY...

.TROPICAL STORM ISAAC CONTINUES TO MOVE AWAY FROM THE REGION.
TROPICAL STORM FORCE WINDS ARE NO LONGER ANTICIPATED OVER TAMPA
BAY...HOWEVER ELEVATED SOUTHEAST TO SOUTH WINDS OVER 20 KNOTS ARE
EXPECTED TO CONTINUE INTO TONIGHT.

GMZ850-853-856-281300-
/O.EXB.KTBW.SC.Y.0022.000000T0000Z-120829T1000Z/
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
1148 PM EDT MON AUG 27 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT
WEDNESDAY. 

* WINDS AND WAVES: SOUTH WINDS 20 TO 25 KNOTS WITH SOME GUSTS TO
  30 KNOTS TONIGHT. SEAS UP TO 8 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ870-873-876-281300-
/O.EXB.KTBW.SC.Y.0022.000000T0000Z-120830T0400Z/
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
1148 PM EDT MON AUG 27 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT WEDNESDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT
WEDNESDAY NIGHT. 

* WINDS AND WAVES: SOUTHEAST TO SOUTH WINDS 20 TO 25 KNOTS WITH
  GUSTS TO AROUND 30 KNOTS. SEAS UP TO 8 TO 14 FEET,

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ830-281000-
/O.EXT.KTBW.SC.Y.0022.000000T0000Z-120828T1000Z/
TAMPA BAY WATERS-
1148 PM EDT MON AUG 27 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EDT TUESDAY.

* WINDS AND WAVES: SOUTHEAST WINDS AROUND 20 KNOTS TONIGHT. BAY
  WATERS CHOPPY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/TAMPA
281 
WHUS72 KTBW 280812
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
412 AM EDT TUE AUG 28 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT TUESDAY...

.TROPICAL STORM ISAAC IS EXPECTED TO CROSS THE NORTH-CENTRAL
GULF OF MEXICO COASTLINE LATER TODAY. THIS IS A LARGE STORM
AND HAZARDOUS CONDITIONS WILL CONTINUE OVER THE COASTAL WATERS
AS LARGE WAVES AND SWELLS MOVE ACROSS THE REGION. THESE
CONDITIONS WILL BEGIN TO DIMINISH FOR PARTS OF THE COASTAL
WATERS LATER TODAY AND TONIGHT.

GMZ830-281400-
/O.EXT.KTBW.SC.Y.0022.000000T0000Z-120828T1400Z/
TAMPA BAY WATERS-
412 AM EDT TUE AUG 28 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EDT THIS
MORNING. 

* WINDS AND WAVES: SOUTH WINDS AROUND 20 KNOTS WITH CHOPPY BAY
  WATERS THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ850-853-856-281500-
/O.CON.KTBW.SC.Y.0022.000000T0000Z-120829T1000Z/
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
412 AM EDT TUE AUG 28 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
WEDNESDAY. 

* WINDS AND WAVES: SOUTH WINDS 15 TO 20 KNOTS WITH GUSTS TO 30
  KNOTS TODAY. SEAS UP TO 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ870-873-876-281500-
/O.CON.KTBW.SC.Y.0022.000000T0000Z-120830T0400Z/
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
412 AM EDT TUE AUG 28 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
WEDNESDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
WEDNESDAY NIGHT. 

* WINDS AND WAVES: SOUTH WINDS AROUND 20 KNOTS WITH GUSTS TO 35
  KNOTS. SEAS UP TO 11 TO 14 FEET...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/TAMPA
847 
WHUS72 KTBW 281429
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
1029 AM EDT TUE AUG 28 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT TUESDAY...

.TROPICAL STORM ISAAC IS EXPECTED TO CROSS THE NORTH-CENTRAL GULF
OF MEXICO COASTLINE LATER TODAY. THIS IS A LARGE STORM AND
HAZARDOUS CONDITIONS WILL CONTINUE OVER THE COASTAL WATERS AS
LARGE WAVES AND SWELLS MOVE ACROSS THE REGION. THESE CONDITIONS
WILL BEGIN TO DIMINISH FOR PARTS OF THE COASTAL WATERS TONIGHT AND
WEDNESDAY. 

GMZ830-282130-
/O.EXP.KTBW.SC.Y.0022.000000T0000Z-120828T1400Z/
/O.NEW.KTBW.SC.Y.0023.120828T1429Z-120829T1400Z/
TAMPA BAY WATERS-
1029 AM EDT TUE AUG 28 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EDT
WEDNESDAY.

* WINDS AND WAVES: SOUTH WINDS AROUND 20 KNOTS WITH CHOPPY BAY 
  WATERS THROUGH WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ850-853-856-282130-
/O.EXT.KTBW.SC.Y.0022.000000T0000Z-120829T2000Z/
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
1029 AM EDT TUE AUG 28 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EDT
WEDNESDAY. 

* WINDS AND WAVES: SOUTH WINDS 20 TO 25 KNOTS WITH GUSTS TO GALE
  FORCE ESPECIALLY IN SHOWERS. SEAS UP TO 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ870-873-876-282130-
/O.CON.KTBW.SC.Y.0022.000000T0000Z-120830T0400Z/
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
1029 AM EDT TUE AUG 28 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
WEDNESDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
WEDNESDAY NIGHT. 

* WINDS AND WAVES: SOUTH WINDS 20 TO 25 KNOTS WITH GUSTS TO 35
  KNOTS. SEAS UP TO 10 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/TAMPA
677 
WHUS72 KTBW 282023
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
422 PM EDT TUE AUG 28 2012

...SMALL CRAFT ADVISORY IN EFFECT THROUGH TUESDAY AFTERNOON...

.TROPICAL STORM ISAAC IS EXPECTED TO CROSS THE NORTH-CENTRAL GULF
OF MEXICO COASTLINE LATER TODAY. THIS IS A LARGE STORM AND
HAZARDOUS CONDITIONS WILL CONTINUE OVER THE COASTAL WATERS AS
LARGE WAVES AND SWELLS MOVE ACROSS THE REGION. THESE CONDITIONS
WILL BEGIN TO DIMINISH FOR PARTS OF THE COASTAL WATERS TONIGHT
AND WEDNESDAY.

GMZ830-291400-
/O.CON.KTBW.SC.Y.0023.000000T0000Z-120829T1400Z/
TAMPA BAY WATERS-
422 PM EDT TUE AUG 28 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
WEDNESDAY. 

* WINDS AND WAVES: SOUTH WINDS AROUND 20 KNOTS WITH CHOPPY BAY 
  WATERS THROUGH WEDNESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ850-853-856-291400-
/O.CON.KTBW.SC.Y.0022.000000T0000Z-120829T2000Z/
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
422 PM EDT TUE AUG 28 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT
WEDNESDAY. 

* WINDS AND WAVES: SOUTH WINDS 20 TO 25 KNOTS WITH GUSTS TO GALE 
  FORCE ESPECIALLY IN SHOWERS. SEAS UP TO 6 TO 9 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ870-873-876-291400-
/O.CON.KTBW.SC.Y.0022.000000T0000Z-120830T0400Z/
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
422 PM EDT TUE AUG 28 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
WEDNESDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
WEDNESDAY NIGHT. 

* WINDS AND WAVES: SOUTH WINDS 20 TO 25 KNOTS WITH GUSTS TO 35 
  KNOTS. SEAS UP TO 10 TO 14 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/TAMPA
254 
WHUS72 KTBW 290129
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
929 PM EDT TUE AUG 28 2012

...SMALL CRAFT ADVISORY IN EFFECT THROUGH TUESDAY AFTERNOON FOR
THE NEAR SHORE AND THROUGH TUESDAY NIGHT FOR THE OFF SHORE WATERS...

.THE PRESSURE GRADIENT OVER THE AREA IS GRADUALLY DECREASING AS
HURRICANE ISAAC SHIFTS TO THE NW OVER SOUTHERN LOUISIANA. WINDS
WILL SLOWLY DECREASE THROUGH TOMORROW WITH SEAS DECREASING THROUGH
THE WEEK. 

GMZ830-290230-
/O.CAN.KTBW.SC.Y.0023.000000T0000Z-120829T1400Z/
TAMPA BAY WATERS-
929 PM EDT TUE AUG 28 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

WINDS OVER TAMPA BAY HAVE DECREASED TO BELOW 20 KNOTS. HOWEVER...SMALL
CRAFT EXERCISE CAUTION.

$$

GMZ850-853-856-291415-
/O.CON.KTBW.SC.Y.0022.000000T0000Z-120829T2000Z/
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
929 PM EDT TUE AUG 28 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT
WEDNESDAY. 

* WINDS AND WAVES: SOUTH WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS. SEAS
  UP TO 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ870-873-876-291415-
/O.CON.KTBW.SC.Y.0022.000000T0000Z-120830T0400Z/
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
929 PM EDT TUE AUG 28 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
WEDNESDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
WEDNESDAY NIGHT. 

* WINDS AND WAVES: SOUTH WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS.
  SEAS UP TO 10 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/TAMPA
400 
WHUS72 KTBW 291749
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
149 PM EDT WED AUG 29 2012

...SMALL CRAFT ADVISORIES EXTENDED...

.WINDS WILL CONTINUE TO DECREASE AS HIGH PRESSURE BUILDS ACROSS
THE REGION FROM THE ATLANTIC. LARGE SWELLS GENERATED BY HURRICANE
ISAAC WILL CONTINUE TO PROPAGATE TOWARD THE COAST THROUGH
THURSDAY.

GMZ850-853-856-300200-
/O.EXT.KTBW.SC.Y.0022.000000T0000Z-120830T0200Z/
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
149 PM EDT WED AUG 29 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

* WINDS AND WAVES: SOUTH WINDS 15 TO 20 KNOTS WITH HIGHER GUSTS.
  SEAS UP TO 6 TO 9 FEET GRADUALLY SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ870-873-876-300900-
/O.EXT.KTBW.SC.Y.0022.000000T0000Z-120830T1400Z/
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
149 PM EDT WED AUG 29 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EDT
THURSDAY. 

* WINDS AND WAVES: SOUTH WINDS NEAR 20 KNOTS WITH HIGHER GUSTS.
  SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/TAMPA
023 
WHUS72 KTBW 300106
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
906 PM EDT WED AUG 29 2012

...SMALL CRAFT ADVISORY CONTINUES FOR THE OFF SHORE WATERS...

.WINDS WILL CONTINUE TO DECREASE AS HIGH PRESSURE BUILDS ACROSS
THE REGION FROM THE ATLANTIC. LARGE SWELLS GENERATED BY HURRICANE
ISAAC WILL CONTINUE TO PROPAGATE TOWARD THE COAST THROUGH
THURSDAY.

GMZ850-853-856-300215-
/O.CAN.KTBW.SC.Y.0022.000000T0000Z-120830T0200Z/
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
906 PM EDT WED AUG 29 2012

...SMALL CRAFT ADVISORY IS CANCELLED FOR THE NEAR SHORE WATERS...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

WINDS AND SEAS HAVE REDUCED BELOW CRITERIA. HOWEVER SMALL CRAFT
EXERCISE CAUTION.

$$

GMZ870-873-876-301400-
/O.CON.KTBW.SC.Y.0022.000000T0000Z-120830T1400Z/
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
906 PM EDT WED AUG 29 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
THURSDAY. 

* WINDS AND WAVES: SOUTH WINDS NEAR 15 TO 20 KNOTS WITH HIGHER
  GUSTS. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/TAMPA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this small craft advisory went out at Aug 27, 9:55 AM EDT, 1 hour 56 minutes earlier.

Area forecast discussion, Aug 27, 9:55 AM EDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
955 AM EDT MON AUG 27 2012

.UPDATE (REST OF TODAY)...
TROPICAL STORMS ISAAC CONTINUES TO MOVE TO THE NORTHWEST ACROSS THE
EAST-CENTRAL GULF OF MEXICO. ALTHOUGH THE CENTER OF THE STORM IS
MOVING AWAY FROM THE REGION...ISAAC IS A LARGE CIRCULATION AND WILL
CONTINUE TO IMPACT THE LOCAL WEATHER THE REMAINDER OF THE DAY. OUR
FORECAST AREA IS SITUATED WITHIN THE EASTERN SEMI-CIRCLE OF ISAAC
WITHIN A REGION OF DEEP SOUTHERLY FLOW. THE 12Z KTBW SOUNDING
PROFILE HAS A PW VALUE OF AROUND 2.6". EXPECT FOR RARE
OCCASIONS...THIS IS JUST ABOUT AS HIGH A VALUE AS WE SEE AROUND
THESE PARTS. IN FACT...2.6" IS ABOVE THE 99TH PERCENTILE FOR AUGUST.
IN OTHER WORDS...THE COLUMN IS VERY MOIST.

HAVE SEEN A DOMINANT CONVECTIVE BAND ALL MORNING RUNNING FROM SOUTH
TO NORTH OVER THE EASTERN HALF OF THE FL PENINSULA AND THEN BENDING
NORTHWESTWARD TOWARD THE BIG BEND REGION. BETWEEN THIS BAND AND THE
CENTER OF ISAAC...THE CONVECTION HAS BEEN MORE SCATTERED IN
NATURE...WITH EVEN SOME SUNNY BREAKS DEVELOPING IN THE CLOUD COVER.
WITH SUCH A MOIST LOWER/MID LEVEL COLUMN...THESE SUNNY BREAKS ARE
ONLY GOING TO DESTABILIZED THE LOWER LEVELS AND FORCE ADDITIONAL
SHOWERS/STORM DEVELOPMENT. THEREFORE...WILL BE HOLDING WITH HIGH
RAIN CHANCES THROUGH THE DAY...WITH FAST MOVING CONVECTIVE CELLS
MOVING FROM SE TO NW. WILL BE WATCHING THE PROGRESS OF THE MORE
DOMINANT BAND TO OUR EAST FOR ANY FLOODING CONCERNS IN CASE THERE IS
ANY MIGRATION BACK TO THE WEST. AT THIS TIME...RADAR TRENDS DO
NOT SUPPORT THIS...AND THE ENHANCED INSTABILITY OVER OUR AREA (WHILE
FAVORABLE FOR NUMEROUS SHOWERS) SHOULD AT LEAST TEMPORARILY INHIBIT
ORGANIZED BANDING STRUCTURES.

THE WIND FIELD AROUND ISAAC IS STILL RATHER LARGE...ESPECIALLY WHEN
YOU INCLUDE THE ENHANCED GRADIENT FROM THE 1022 MB RIDGE CENTER TO
OUR NORTH. WINDS AT THE SURFACE THIS MORNING HAVE BEEN GUSTING UP TO
AROUND 30 KNOTS AT TIMES. HOWEVER...LOOKING AT THE SOUNDING AND
RADAR DATA...WINDS JUST ABOVE THE SURFACE ARE RUNNING 35-45 KNOTS.
ANY CONVECTIVE CELLS TODAY SHOULD BE ABLE TO MIX THIS MOMENTUM DOWN
TO THE SURFACE AND GIVE US SOME LOCALLY HIGHER GUSTS. THE TORNADO
WATCH WAS ALLOWED TO EXPIRE THIS MORNING. WILL CONTINUE TO MONITOR
THE SITUATION...AS HELICITY VALUES REMAIN IMPRESSIVE AND THE SLOW
INCREASE OF SURFACE BASED INSTABILITY MAY ALLOW CONDITIONS TO BECOME
MORE CONDUCIVE FOR STORM ROTATION ONCE AGAIN LATER TODAY.

&&

.PREVIOUS DISCUSSION (TODAY-WEDNESDAY)...
TROPICAL STORM ISAAC IS MOVING OVER THE SOUTHEAST GULF OF MEXICO
AT THIS TIME WITH BANDS OF SHOWERS AND ISOLATED THUNDERSTORMS
MOVING ACROSS WEST CENTRAL AND SOUTHWEST FLORIDA. THE ENTIRE
FORECAST AREA REMAINS IN EAST TO NORTHEAST LOW LEVEL FLOW IN A
SLIGHTLY MORE STABLE ENVIRONMENT. THIS WILL BE CHANGING AS ISAAC
CONTINUES TO MOVE NORTHWEST WITH WINDS VEERING EARLY THIS MORNING
INTO THIS AFTERNOON TO THE SOUTHEAST. THIS WILL ADVECT RICH
THETA-E AIR OVER THE REGION FROM SOUTH TO NORTH WHICH WILL
INCREASE CONVECTIVE INSTABILITY OVER THE AREA. STRONG LOW LEVEL
SHEAR WILL PERSIST OVER THE MUCH OF THE AREA...AND THE INCREASING
INSTABILITY WILL ALLOW CONVECTION TO BECOME SURFACE BASED WHICH
WILL INCREASE THE TORNADO THREAT THROUGH MUCH OF THE DAY WITH THE
GREATEST THREAT SOUTH OF THE I-4 CORRIDOR. ANY BREAKS IN THE
CLOUDS AND WEAK SURFACE HEATING WILL ALSO INCREASE UPDRAFT
POTENTIAL WITH LOCALLY HEAVY RAIN AND STRONG DAMAGING WINDS.

AS ISAAC MOVES FURTHER AWAY FROM THE WEST COAST OF FLORIDA
TONIGHT...AREAL COVERAGE OF SHOWER ACTIVITY OVER LAND WILL
DECREASE SIGNIFICANTLY AND WILL MAINLY BE OVER THE COASTAL WATERS.
THE CIRCULATION OF ISAAC IS LARGE...AND DAYTIME HEATING COMBINED
WITH DEEP TROPICAL MOISTURE REMAINING OVER THE FORECAST AREA IN
BROAD SOUTHERLY FLOW TUESDAY AND WEDNESDAY WILL ALLOW NUMEROUS
SHOWERS AND THUNDERSTORMS TO DEVELOP WITH LOCALLY HEAVY RAIN AND
GUSTY WINDS. WILL GO BELOW MOS TEMP GUIDANCE EACH DAY GIVEN
CONSIDERABLE CLOUDINESS ACROSS THE AREA WITH HIGH RAIN CHANCES.

&&

.AVIATION
PRIMARILY MVFR CEILINGS TODAY WITH SOME BRIEF IFR CEILINGS AND
PERHAPS VISIBILITIES IN RAIN BANDS. GUSTY WINDS TO 30 KNOTS OR MORE
POSSIBLE IN HEAVIER SHOWERS. EXPECT SOME SLOW IMPROVEMENT AFTER 02Z.

&&

.MARINE...
HAZARDOUS CONDITIONS ON AREA WATERS FOR THE NEXT 24 TO 48 HOURS AS
T.S. ISAAC MOVES OVER THE EASTERN GULF OF MEXICO AND STRENGTHENS.
WATERSPOUTS ARE POSSIBLE WITH RAINBANDS ASSOCIATED WITH ISAAC
THROUGH THE DAY.  WINDS AND SEAS WILL GRADUALLY SUBSIDE ONCE ISAAC
MAKES LANDFALL ON THE NORTHERN GULF COAST AND WEAKENS SOMETIME
WEDNESDAY INTO THURSDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  86  80  89  79 /  90  50  60  40
FMY  86  79  89  78 /  90  50  60  40
GIF  87  77  89  77 /  90  50  60  40
SRQ  86  80  88  79 /  90  50  60  40
BKV  88  76  89  77 /  90  50  60  40
SPG  86  81  87  80 /  90  50  60  40

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR CITRUS-
     HERNANDO-LEVY-PASCO-SUMTER.

     TROPICAL STORM WARNING FOR CHARLOTTE-DESOTO-HARDEE-
     HIGHLANDS-HILLSBOROUGH-LEE-MANATEE-PINELLAS-POLK-
     SARASOTA.

GULF WATERS...TROPICAL STORM WARNING FOR BONITA BEACH TO ENGLEWOOD
     OUT 20 NM-BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
     ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-ENGLEWOOD TO
     TARPON SPRINGS OUT 20 TO 60 NM-TAMPA BAY WATERS-
     TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-TARPON
     SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM.

&&

UPDATE...MROCZKA
PREVIOUS DISCUSSION...OGLESBY
AVIATION...JILLSON
Hazardous weather outlook, Aug 27, 11:49 AM EDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
1149 AM EDT MON AUG 27 2012

FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-280400-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE-
TAMPA BAY WATERS-
1149 AM EDT MON AUG 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

...THUNDERSTORM IMPACT...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
MOVE QUICKLY FROM SOUTH TO NORTH. THE MAIN THREAT WILL BE THE
POTENTIAL FOR ISOLATED TORNADOES...AND LOCALLY STRONGER WIND
GUSTS.

...HIGH WIND IMPACT...
A LAKE WIND ADVISORY WILL BE IN EFFECT THROUGH EARLY THIS EVENING.
WIND OF 20 TO 25 MPH WITH HIGHER GUSTS IN SQUALLS WILL MAKE FOR
ROUGH CONDITIONS ON AREA LAKES.

...COASTAL FLOOD IMPACT...
WATER LEVELS WILL RUN 1 TO 3 FEET ABOVE NORMAL TIDES THROUGH EARLY
TUESDAY MORNING. ONLY MINOR CONCERNS EXIST WITH TIDES OF THIS
LEVEL.

...RIP CURRENT IMPACT...
A HIGH TO EXTREME RIP CURRENT RISK WILL EXIST FROM PINELLAS COUNTY
BEACHES SOUTHWARD THROUGH LEE COUNTY. RIP CURRENTS ARE LIFE
THREATENING.

...WIND AND SEA IMPACT...
A SMALL CRAFT ADVISORY IS IN EFFECT FOR TAMPA BAY THROUGH TONIGHT
FOR WINDS OVER 20 KNOTS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

...THUNDERSTORM IMPACT...
A SLOW RETURN TO A MORE NORMAL DISTRIBUTION AND PATTERN OF SHOWERS
AND THUNDERSTORMS IS EXPECTED DURING THE MIDDLE AND LATER PORTION
OF THE WEEK. ISOLATED TORNADOES WILL STILL BE A THREAT ON TUESDAY
WITH THE REGION STILL WITHIN THE LARGE CIRCULATION AROUND ISAAC.

...RIP CURRENT IMPACT...
A HIGH TO EXTREME RIP CURRENT RISK WILL EXIST FROM PINELLAS COUNTY
BEACHES SOUTHWARD THROUGH LEE COUNTY THROUGH AT LEAST TUESDAY. RIP
CURRENTS ARE LIFE THREATENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY.

GMZ850-853-856-870-873-876-280400-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
1149 AM EDT MON AUG 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

...WIND AND SEA IMPACT...
TROPICAL STORM ISAAC MOVING NORTHWEST ACROSS THE GULF WILL
MAINTAIN HAZARDOUS CONDITIONS ON THE COASTAL WATERS INTO TONIGHT.
WINDS ON GULF WATERS WILL BE 25 TO 35 KNOTS WITH GUSTS UP TO 50
KNOTS POSSIBLE. SIGNIFICANT WAVE HEIGHTS WILL BE UP TO 15
FEET...ESPECIALLY WELL OFFSHORE. BAY AND INLAND WATERS WILL BE
ROUGH. IN ADDITION RAIN BANDS FROM ISAAC WILL BRING THE RISK OF
ISOLATED WATERSPOUTS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

...WIND AND SEA IMPACT...
TROPICAL STORM ISAAC MOVING NORTHWEST ACROSS THE CENTRAL GULF OF
MEXICO WILL MAINTAIN HAZARDOUS CONDITIONS ON THE COASTAL WATERS
FOR THE NEXT COUPLE OF DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

14-MROCZKA

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 9:57 PM EDTSpecial Weather StatementTBWCharlotte, DeSoto, Hardee, Highlands, Hillsborough, Lee and 4 more78 min
Aug 27, 4:02 AM EDTLake Wind AdvisoryTBWDeSoto, Hardee, Highlands, Pinellas, Polk, Sumter16 hr
Aug 27, 9:31 AM EDTAreal Flood AdvisoryTBWHighlands59 min
Aug 27, 11:50 AM EDTBeach Hazards StatementTBWPinellas4 days
Aug 27, 11:50 AM EDTCoastal Flood AdvisoryTBWPinellas28 hr
Aug 27, 11:50 AM EDTHigh Surf AdvisoryTBWPinellas3 days
Aug 27, 1:14 PM EDTAreal Flood WarningTBWHighlands3 hr
Aug 27, 1:22 PM EDTTornado WarningTBWManatee, Sarasota38 min
Aug 27, 1:34 PM EDTTornado WarningTBWHardee, Hillsborough, Manatee, Polk26 min
Aug 27, 3:55 PM EDTSpecial Weather StatementTBWHillsborough50 min
Aug 27, 3:57 PM EDTSpecial Marine WarningTBW53 min
Aug 27, 7:21 PM EDTSpecial Weather StatementTBWHernando, Pasco54 min
Aug 27, 7:38 PM EDTTornado WarningTBWHillsborough, Pasco37 min

Nearby

Small Craft Advisories in Florida, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.